MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM

MEDTECH SAS ROSA ONE BRAIN; MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Catalog Number ROSAS00203
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The associated software logs were provided to the post market surveillance team and analyzed by a subject matter expert (sme).Based on the logs and the electrode measurement analysis performed, a trajectory inaccuracy was identified.The average electrode deviation was 7.05 mm off of the planned entry point.The following facts were identified in the logs: the user performed manual bone fiducial registration with the pointer and achieved a passing rms (root mean square) result.The registration verification was completed with multiple validation points that exceeded the device specification limit.The logs show the software notified the user that ¿a significant error has been detected on this point¿ for the four verification points that were above the threshold.Based on the registration verification screenshots taken by the software, step 3 was performed on a bone fiducial, which is not recommended.No issues were observed in the fusions between the mri planning exam and the ct exam used for registration.No shift was observed between the pre op and post op ct exams.The trajectory measurement analysis was performed by the sme on the post op ¿postop oarm¿ ct exam.The actual trajectory deviated from the planned trajectory by 7.05 mm, which is above the specification limit of the system.There were no software anomalies identified which would have caused or contributed to the reported event.Accuracy verification procedure section of the dbz brain application user manual recommends that if too high of an error is detected on a point during the verification process, the user should visually check the point and redo registration, if necessary.In this case, the user chose to validate the high errors and proceed with the case, which is not advised.Additionally, section accuracy verification procedure of the dbz brain application user manual provides adequate instructions on performing verification to obtain optimal system performance.A field service engineer (fse) went on-site after the reported event for a regular preventative maintenance (pm).The fse performed a full preventive maintenance, and all tests passed.The unit was confirmed to be in working order.Device history records were reviewed and no discrepancies related to the reported event were found.Based on the investigation performed, the root cause for the internal brain bleed cannot be determined.While a trajectory inaccuracy and some user errors were identified during the registration and verification process, it cannot be confirmed if these issues caused or contributed to the reported brain bleed.No issues were found with the rosa unit or rosa software.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient that was operated for a deep brain stimulation (dbs) procedure and had an internal brain bleed following the procedure.The specific procedure performed was removal of existing dbs hardware and placing one new electrode, unilaterally.It was discovered after the post op ct scan that an internal bleed had occurred, either during the removal of the existing hardware, or implantation of new hardware.The new dbs electrode that was implanted was manufactured by medtronic.No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
MULTI-PURPOSE STEREOTACTIC SURGERY SYSTEM
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22891716
Report Number3009185973-2025-00010
Device Sequence Number5828525
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown